Albrecher Hansjörg
Albrecher Hansjörg
Professor of Actuarial Science, Faculty of Business and Economics (HEC), University of Lausanne
Potvrđena adresa e-pošte na unil.ch
Naslov
Citirano
Citirano
Godina
Ruin probabilities
S Asmussen, H Albrecher
World Scientific Publishing Company Incorporated, 2010
25112010
The little Heston trap
H Albrecher, P Mayer, W Schoutens, J Tistaert
WILMOTT 6, 83-92, 2007
2892007
Exponential behavior in the presence of dependence in risk theory
H Albrecher, JL Teugels
Journal of Applied Probability 43 (1), 257-273, 2006
1902006
A ruin model with dependence between claim sizes and claim intervals
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 35 (2), 245-254, 2004
1892004
Optimality results for dividend problems in insurance
H Albrecher, S Thonhauser
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2009
1652009
On the discounted penalty function in a Markov-dependent risk model
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 37 (3), 650-672, 2005
1402005
A generic one-factor Lévy model for pricing synthetic CDOs
H Albrecher, S Ladoucette, W Schoutens
Advances in mathematical finance, 259-277, 2007
119*2007
Randomized observation periods for the compound Poisson risk model: Dividends
H Albrecher, ECK Cheung, S Thonhauser
Astin Bulletin 41 (2), 645-672, 2011
1102011
Reinsurance: Actuarial and Statistical Aspects
H Albrecher, J Beirlant, J Teugels
John Wiley & Sons, 2017
107*2017
Lundberg’s risk process with tax
H Albrecher, C Hipp
Blätter der DGVFM 28 (1), 13-28, 2007
1022007
On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang (n) interclaim times
H Albrecher, MM Claramunt, M Marmol
Insurance: Mathematics and Economics 37 (2), 324-334, 2005
1002005
Risk theory with a nonlinear dividend barrier
H Albrecher, R Kainhofer
Computing 68 (4), 289-311, 2002
982002
A Lévy insurance risk process with tax
H Albrecher, JF Renaud, X Zhou
Journal of Applied Probability 45 (2), 363-375, 2008
952008
Explicit ruin formulas for models with dependence among risks
H Albrecher, C Constantinescu, S Loisel
Insurance: Mathematics and Economics 48 (2), 265-270, 2011
932011
On the dual risk model with tax payments
H Albrecher, A Badescu, D Landriault
Insurance: Mathematics and Economics 42 (3), 1086-1094, 2008
922008
Static hedging of Asian options under Lévy models
H Albrecher, J Dhaene, M Goovaerts, W Schoutens
The Journal of Derivatives 12 (3), 63-72, 2005
902005
Dividend maximization under consideration of the time value of ruin
S Thonhauser, H Albrecher
Insurance: Mathematics and Economics 41 (1), 163-184, 2007
862007
Tail asymptotics for the sum of two heavy-tailed dependent risks
H Albrecher, S Asmussen, D Kortschak
Extremes 9 (2), 107-130, 2006
862006
On Asian option pricing for NIG Lévy processes
H Albrecher, M Predota
Journal of Computational and Applied Mathematics 172 (1), 153-168, 2004
842004
The optimal dividend barrier in the Gamma–Omega model
H Albrecher, HU Gerber, ESW Shiu
European Actuarial Journal 1 (1), 43-55, 2011
832011
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20